MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO SUTURE GRASPER *EA; SUTURE/NEEDLE PASSER, REUSABLE

DEPUY MITEK LLC US ARTHRO SUTURE GRASPER *EA; SUTURE/NEEDLE PASSER, REUSABLE
Catalog Number 214575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual inspection reveals the device is worn.The trigger mechanism is broken and the device will not function.These can be attributed to the age of the device and the heavy usage.This complaint can be confirmed.A batch review was not conducted as the batch number is unknown.However, mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Depuy mitek has been informed that the lot number is not available.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that prior to an acl procedure the jaw on their suture grasper is broken and their femoral aimer 8 mm offset is bent.The surgeon completed the procedure with another like device with no patient consequences or delays.The sales rep could not provide a lot number for the devices.The device will be returning for evaluation.

Common Device Name
SUTURE/NEEDLE PASSER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7753722
Report Number1221934-2018-53538
Device Sequence Number1567208
Product Code HCF
UDI-Device Identifier10886705003822
UDI-Public10886705003822
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2015
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1